# SDR DALA12010223276

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 31,337 hours, 14,252 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTED EMERGENCY FLOOR LIGHT DAMAGED OR INOPERATIVE AT 25C.  MX RESECURED WIRES AND OPS CHECKED WAS NORMAL.
